Here we study modular convergence in fractional Musielak-Orlicz spaces for se-quences of moment type operators and convolution operators. To obtain the requested convergence properties we give some estimates for the involved operators, using a growth condition on the convex function generating the space . Then the convergence theorems are obtained using a density theorem of Musielak type. For the convolution operators we also consider the line group setting.
Cite this article
Carlo Bardaro, Gianluca Vinti, Modular Convergence Theorems in Fractional Musielak-Orlicz Spaces. Z. Anal. Anwend. 13 (1994), no. 1, pp. 155–170DOI 10.4171/ZAA/519